|     

I am married womanWe did unprotected sextwo times and I had emergency contraceptive pill which has

I am married woman.We did unprotected sextwo times and I had emergency contraceptive pill (which has to be taken within 72 hours after unprotected sex)2 times within one week of time.Following this, I got my periods few days before my usual date and had it for few days.Now again after about 2 weeks I have got slight bleeding.Is it because of the pills? Please reply.
Thank you

Geetha

Add Comment
  • 1 Answer(s)

    Hello, Yes it is due to pills. They contain female hormones hence disturb the hormonal balance initially leading to uterine bleeding. It will settle down if not use other form of contraceptives like copper T, condoms. Take care.

    Answered on May 11, 2014.
    Add Comment
  • If you are happy with our services, please consider making a donation. Click the button below to donate.


    Your Answer

    By posting your answer, you agree to the privacy policy and terms of service.

    The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.